# SDR UALA2011102105697

- Difficulty date: October 20, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 84,800 hours, 10,322 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 1633136
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'AILERON LOCKOUT' EICAS ADVISORY MSG  ILLUMINATED DURING DESCENT AT 10000FT.  LT AILERON LOCKOUT ACTUATOR FAILED CMC GROUND TEST AFTER REPLACEMENT. OPS CHECKED FAILED.  REPLACED ACTUATOR, OPS CHECKED GOOD.
